Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNoether normalization guided by monomial cone decompositions
Author(s) Daniel Robertz
TypeArticle in Journal
AbstractThis paper explains the relevance of partitioning the set of standard monomials into cones for constructing a Noether normalization for an ideal in a polynomial ring. Such a decomposition of the complement of the corresponding initial ideal in the set of all monomials–also known as a Stanley decomposition–is constructed in the context of Janet bases, in order to come up with sparse coordinate changes which achieve Noether normal position for the given ideal.
KeywordsNoether normalization, Involutive bases, Janet bases, Stanley decompositions, Sparse coordinate change
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717109000558
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number10
Pages1359 - 1373
Year2009
Edition0
Translation No
Refereed No
Webmaster